Separabilities of a gaussian Radon measure
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 3, pp. 287-298.
@article{AIHPB_1975__11_3_287_0,
     author = {Sato, Hiroshi and Okazaki, Yoshiaki},
     title = {Separabilities of a gaussian {Radon} measure},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {287--298},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {3},
     year = {1975},
     zbl = {0362.60015},
     mrnumber = {400323},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1975__11_3_287_0/}
}
TY  - JOUR
AU  - Sato, Hiroshi
AU  - Okazaki, Yoshiaki
TI  - Separabilities of a gaussian Radon measure
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 287
EP  - 298
VL  - 11
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_3_287_0/
UR  - https://zbmath.org/?q=an%3A0362.60015
UR  - https://www.ams.org/mathscinet-getitem?mr=400323
LA  - en
ID  - AIHPB_1975__11_3_287_0
ER  - 
%0 Journal Article
%A Sato, Hiroshi
%A Okazaki, Yoshiaki
%T Separabilities of a gaussian Radon measure
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1975
%P 287-298
%V 11
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1975__11_3_287_0
Sato, Hiroshi; Okazaki, Yoshiaki. Separabilities of a gaussian Radon measure. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 3, pp. 287-298. http://www.numdam.org/item/AIHPB_1975__11_3_287_0/

[1] A. Badrikian and S. Chevet, Mesures cylindriques, espaces de Wiener et fonctions aléatoires gaussiennes. Lecture notes in mathematics, Vol. 379, Springer-Verlag, Berlin, 1974. | MR | Zbl

[2] R.M. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes. J. of Func. Anal., Vol. 1, 1967, p. 290-330. | MR | Zbl

[3] R.M. Dudley, J. Feldman and L. Lecam, On semi-norms and probabilities, and abstract Wiener measures. Ann. of Math., Vol. 93, 1971, p. 390-408. | MR | Zbl

[4] J. Kuelbs, Some results for probability measures on linear topological vector spaces with an application to Strassen's loglog law. J. of Func. Anal., Vol. 14, 1973, p. 28-43. | MR | Zbl

[5] J. Neveu, Martingales à temps discret. Masson et Cie, Paris, 1972. | MR

[6] Ju.A. Rozanov, Infinite-dimensional Gaussian distributions. Proc. Steklov Inst. Math., Vol. 108, 1968, A. M. S. (English translation). | MR | Zbl

[7] H. Sato, Gaussian measures on a Banach space and abstract Wiener measure. Nagoya Math. J., Vol. 36, 1969, p. 65-81. | MR | Zbl

[8] H.H. Schaefer, Topological vector spaces. MacMillan, New York, 1966. | MR | Zbl

[9] L. Schwartz, Radon measures on arbitrary topological vector spaces (to appear).

[10] N.N. Vakhania, On some questions of the theory of probability measures on Banach spaces. Lecture note of Nagoya University, 1973.